Michel Denuit
Michel Denuit
ISBA, LIDAM, UCLouvain
Verified email at uclouvain.be
Title
Cited by
Cited by
Year
Modern actuarial risk theory: using R
R Kaas, M Goovaerts, J Dhaene, M Denuit
Springer Science & Business Media, 2008
11622008
A Poisson log-bilinear regression approach to the construction of projected lifetables
N Brouhns, M Denuit, JK Vermunt
Insurance: Mathematics and economics 31 (3), 373-393, 2002
8462002
The concept of comonotonicity in actuarial science and finance: theory
J Dhaene, M Denuit, MJ Goovaerts, R Kaas, D Vyncke
Insurance: Mathematics and Economics 31 (1), 3-33, 2002
7752002
The concept of comonotonicity in actuarial science and finance: applications
J Dhaene, M Denuit, MJ Goovaerts, R Kaas, D Vyncke
Insurance: Mathematics and Economics 31 (2), 133-161, 2002
4522002
Actuarial modelling of claim counts: Risk classification, credibility and bonus-malus systems
M Denuit, X Maréchal, S Pitrebois, JF Walhin
John Wiley & Sons, 2007
3482007
Modelling longevity dynamics for pensions and annuity business
E Pitacco, M Denuit, S Haberman, A Olivieri
Oxford University Press, 2009
3302009
Securitization of longevity risk: Pricing survivor bonds with Wang transform in the Lee‐Carter framework
M Denuit, P Devolder, AC Goderniaux
Journal of Risk and Insurance 74 (1), 87-113, 2007
1972007
Constraints on concordance measures in bivariate discrete data
M Denuit, P Lambert
Journal of Multivariate Analysis 93, 40-57, 2005
1852005
Bootstrapping the Poisson log-bilinear model for mortality forecasting
N Brouhns, M Denuit*, I Van Keilegom
Scandinavian Actuarial Journal 2005 (3), 212-224, 2005
1812005
Bayesian Poisson log-bilinear mortality projections
C Czado, A Delwarde, M Denuit
Insurance: Mathematics and Economics 36 (3), 260-284, 2005
1792005
Stochastic bounds on sums of dependent risks
M Denuit, C Genest, É Marceau
Insurance: Mathematics and Economics 25 (1), 85-104, 1999
1741999
Smoothing the Lee–Carter and Poisson log-bilinear models for mortality forecasting: a penalized log-likelihood approach
A Delwarde, M Denuit, P Eilers
Statistical modelling 7 (1), 29-48, 2007
1482007
The safest dependence structure among risks
J Dhaene, M Denuit
Insurance: Mathematics and Economics 25 (1), 11-21, 1999
1391999
Measuring the longevity risk in mortality projections
N Brouhns, M Denuit, JK Vermunt
Bulletin of the Swiss Association of Actuaries 2, 105-130, 2002
1352002
The s-convex orders among real random variables, with applications
M Denuit, C Lefevre, M Shaked
Mathematical Inequalities and Their Applications 1 (4), 585-613, 1998
1211998
Generalized Pareto fit to the society of actuaries’ large claims database
AC Cebrián, M Denuit, P Lambert
North American Actuarial Journal 7 (3), 18-36, 2003
1132003
Risk classification for claim counts: a comparative analysis of various zeroinflated mixed Poisson and hurdle models
JP Boucher, M Denuit, M Guillén
North American Actuarial Journal 11 (4), 110-131, 2007
1112007
Risk measurement with equivalent utility principles
M Denuit, J Dhaene, M Goovaerts, R Kaas, RJA Laeven
Available at SSRN 880007, 2006
1062006
Does positive dependence between individual risks increase stop-loss premiums?
M Denuit, J Dhaene, C Ribas
Insurance: Mathematics and Economics 28 (3), 305-308, 2001
902001
Models of insurance claim counts with time dependence based on generalization of Poisson and negative binomial distributions
JP Boucher, M Denuit, M Guillen
Variance 2 (1), 135-162, 2008
882008
The system can't perform the operation now. Try again later.
Articles 1–20